# SDR CALA2025111911350

- Difficulty date: November 17, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N76504
- Make and model: Boeing 737824
- Aircraft serial: 31604
- Aircraft time: 58,561 hours, 22,011 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Failed
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AUTOTHROTTLE FAIL ON TAKEOFF ROLL.  ACCOMPLISHED FIM 22-32 TASK 806 A/T BITE HAS NO FAULTS. ACCOMPLISHED A/T SYS TEST IAW AMM 22-31-00-710-802, OPS CHECKS NORMAL.   ACCOMPLISHED FIM 22-32 TASK 806 A/T BITE HAS NO FAULTS.  ACCOMPLISHED A/T SYS TEST IAW AMM 22-31-00-710-802, OPS CHECKS NORMAL.
